| Model Number |
0998-00-0800-33 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during routine check by customer, the cardiosave intra-aortic balloon pump (iabp) unit had the message "iabp may require maintenance".There was no patient involvement and no harm was reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the vacuum regulator was out of range, and performed calibration.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
E1 - (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.